I read the information you submitted to MedHelp. I too have been on Lipitore after having a stent put in. Prior to my stent I was very active and physical. After being on statins - I tried Zocor, Crestor, and Lipitore. I had horrible aching legs on Lipitore and sharp pains running in my knee and ankle - then an elevated number of Alkaline in my liver blood-work. I too have experienced an unexplained knee injury. My doctor took me off Lipitore and wants me to try Welchol but so far my Health Provider won't cover it. I haven't been the same since my stent and sometimes wonder if I'll ever have quality life again!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.